# SDR QXEA9600297

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Component: Fokker, A28400813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER SKIN HAS A RIP AT THE LOWER EDGE 1 INCH LONG.  RIP NOTED DURING C-CHECK NR250-278.  RIP REPAIRED IAW EA 4-52-14.
